Arbind Kumar Lal
Arbind Kumar Lal
Professor, Dept of Mathematics & Statistics, Indian Institute of Technology Kanpur
Verified email at iitk.ac.in
Title
Cited by
Cited by
Year
A q-analogue of the distance matrix of a tree
RB Bapat, AK Lal, S Pati
Linear Algebra and its Applications 416 (2-3), 799-814, 2006
492006
On ℤ4-Simplex Codes and Their Gray Images
MC Bhandari, MK Gupta, AK Lal
International Symposium on Applied Algebra, Algebraic Algorithms, and Error …, 1999
381999
Zero-sum two-person semi-Markov games
AK Lal, S Sinha
Journal of applied probability, 56-72, 1992
361992
Group signature schemes using braid groups
T Thomas, AK Lal
arXiv preprint cs/0602063, 2006
282006
The effect on the algebraic connectivity of a tree by grafting or collapsing of edges
KL Patra, AK Lal
Linear Algebra and its Applications 428 (4), 855-864, 2008
262008
On Tanner codes: minimum distance and decoding
H Janwa, AK Lal
Applicable Algebra in Engineering, Communication and Computing 13 (5), 335-347, 2003
202003
Laplacian spectrum of weakly quasi-threshold graphs
RB Bapat, AK Lal, S Pati
Graphs and Combinatorics 24 (4), 273-290, 2008
192008
A Zero-knowledge Undeniable Signature Scheme in Non-abelian Group Setting.
T Thomas, AK Lal
IJ Network Security 6 (3), 265-269, 2008
182008
The distance matrix of a bidirected tree
R Bapat, A Lal, S Pati
The Electronic Journal of Linear Algebra 18, 2009
162009
On algebraic connectivity of graphs with at most two points of articulation in each block
RB Bapat, AK Lal, S Pati
Linear and Multilinear Algebra 60 (4), 415-432, 2012
152012
Algebraic connectivity of connected graphs with fixed number of pendant vertices
AK Lal, KL Patra, BK Sahoo
Graphs and Combinatorics 27 (2), 215-229, 2011
152011
On the generalized Hamming weights of cyclic codes
H Janwa, AK Lal
IEEE Transactions on Information Theory 43 (1), 299-308, 1997
141997
Coxeter groups and positive matrices
AK Lal
Indian Statistical Institute, Delhi, 1992
121992
Path-positive graphs
RB Bapat, AK Lal
Linear Algebra and Its Applications 149, 125-149, 1991
111991
On generalized Hamming weights and the covering radius of linear codes
H Janwa, AK Lal
International Symposium on Applied Algebra, Algebraic Algorithms, and Error …, 2007
102007
Inequalities for the q-permanent
RB Bapat, AK Lal
Linear Algebra and its Applications 197, 397-409, 1994
101994
Undeniable signature schemes using braid groups
T Thomas, AK Lal
arXiv preprint cs/0601049, 2006
92006
Inequalities for the q-permanent. II
AK Lal
Linear algebra and its applications 274 (1-3), 1-16, 1998
91998
On Linear Codes over Z_{2^s}
MK Gupta, MC Bhandari, AK Lal
Designs, Codes and Cryptography 36 (3), 227-244, 2005
82005
Breaking the symmetries of the book graph and the generalized Petersen graph
AK Lal, B Bhattacharjya
SIAM Journal on Discrete Mathematics 23 (3), 1200-1216, 2009
72009
The system can't perform the operation now. Try again later.
Articles 1–20